eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Depo-provera cause Night sweats?

Summary: Night sweats is found among people who take Depo-provera, especially for people who are female, 30-39 old, have been taking the drug for < 1 month, also take medication Gardasil, and have Birth control.

We study 9,948 people who have side effects while taking Depo-provera from FDA and social media. Among them, 69 have Night sweats. Find out below who they are, when they have Night sweats and more.

You are not alone: join a mobile support group for people who take Depo-provera and have Night sweats >>>

 

 

 

 

Depo-provera

Depo-provera has active ingredients of medroxyprogesterone acetate. It is often used in birth control. (latest outcomes from 10,364 Depo-provera users)

Night sweats

Night sweats (sweating in night) has been reported by people with depression, rheumatoid arthritis, pain, osteoporosis, high blood pressure. (latest reports from 10,632 Night sweats patients)

On Jan, 11, 2015: 9,948 people reported to have side effects when taking Depo-provera. Among them, 69 people (0.69%) have Night Sweats.

Trend of Night sweats in Depo-provera reports

Time on Depo-provera when people have Night sweats * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Night sweats65.38%11.54%5.77%5.77%1.92%3.85%5.77%

Age of people who have Night sweats when taking Depo-provera * :

0-12-910-1920-2930-3940-4950-5960+
Night sweats0.00%0.00%24.69%19.75%38.27%14.81%2.47%0.00%

Severity of Night sweats when taking Depo-provera ** :

leastmoderateseveremost severe
Night sweats0.00%27.27%45.45%27.27%

How people recovered from Night sweats ** :

while on the drugafter off the drugnot yet
Night sweats0.00%16.67%83.33%

Top conditions involved for these people * :

  1. Contraception (38 people, 55.07%)
  2. Endometriosis (13 people, 18.84%)
  3. Abdominal pain (8 people, 11.59%)
  4. Birth control (4 people, 5.80%)
  5. Uterine leiomyoma (3 people, 4.35%)

Top co-used drugs for these people * :

  1. Gardasil (12 people, 17.39%)
  2. Paxil (10 people, 14.49%)
  3. Trazodone hcl (8 people, 11.59%)
  4. Estrace (8 people, 11.59%)
  5. Toradol (7 people, 10.14%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Night Sweats while taking Depo-provera?

You are not alone! Join a mobile support group:
- support group for people who take Depo-provera and have Night Sweats
- support group for people who take Depo-provera
- support group for people who have Night Sweats

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Depo-provera, Night sweats

You may be interested at these reviews (Write a review):

  • Medroxyprogesterone suppresses hidradenitis in me.
    I am a Dutch woman, 44 years of age. At age 18, I started to develop symmptoms of what later turned out to be Hidradenitis suppurativa. for birth control, I initially used Marvelon, which I suspected to worsen the symptoms. I have also developed obesity, which appeared to worsen the HS as well. In 2000, at age 30, I switched from Marvelon to medroxyprogesterone, reason being not having to menstruate anymore, which was rather an ordeal. To my surprise, the symptoms of the Hidradenitis vanished; my skin came nearly completely to rest. My dermatologist didn't know what to think of it, and I haven't read of other people having the same experience as I have. After ten weeks, the HS tends to get active again, which is why I now take the medroxyprogesterone once every ten weeks, instead of the standard twelve weeks. Does anyone have a clue what's going on here? Also: would it be possible for me to take a 75 mg injection every five weeks instead of a 150 mg injection every ten weeks? (The anticontraceptive function of the m.p. is no longer relevant in my case.) The 150 mg dose always drains my energy for three days -rubbery legs, fatigue, general malaise. Maybe 75 mg wouldn't?
  • Severe night sweats and hot flashes with cymbalta?
    I am 24 years old and I have been having severe night sweats for about the last 2 and a half years. I have been on Cymbalta for about 4 and a half years. These night sweats are so severe that I typically wake up 2-4 times a night drenched in sweat where I have to change the sheets, get a new blanket, and change my clothes. This is usually happening to me about 4-6 times a week. I am not sure if this is related to Cymbalta or not. I have gone to my doctor and had all of the tests done, everything is normal. All of the doctors that I have gone to have been clueless as to what could be causing my night sweats. I am thinking of trying to change my Cymbalta to a different medication, however as I am sure most know, it is a pain in the butt to try and find a good antidepressant that works with your body and any other medications you may be taking. The only thing I am going to try before this is using Menopause medications vitamins. I have found a vitamin/supplement that is supposed to help with night sweats and hot flashes and does not have any hormones in it. I have only been taking it for 2 nights, so no results yet. I hope this works so I dont have to change off of Cymbalta.
  • Depo provera overdose
    Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.

More reviews for: Depo-provera, Night sweats

Comments from related studies:

  • From this study (9 months ago):

  • Wake up cold and clothes damp and skin is damp. I have to change night clothes then go back to sleep

    Reply

  • From this study (1 year ago):

  • I am a 41 year old female. I just received the Depo-Provera shot for the first time. I have never been on a birth control before. Later that night and off and on for a week I experienced night sweats and body chills. I would be so cold and shivering, it took awhile to get comfortably warm. I DID NOT have a temperature or fever. Could this be from the Depo-Provera shot; do to hormonal changes etc?

    Reply

  • From this study (2 years ago):

  • Carmen on May, 4, 2012:

    My experience with Depo has been a nightmare/horror story that seems to never end. I physically look and feel different compared to before my shot. First let me say that I took this shot a few times when I was about 17/18 years old. Didn't 'think' I had any side effects back then.... Had the shot for the first time since then back in September of 2010....NEVER AGAIN! Let me add to the past by saying now with all of the side effects I began experiencing within 2 weeks of that September 2010 shot, I now realize I DID have side effects when I was younger, I just didn't realize it then. My whole life my vision was 20/20 until I was about 18/19/20. My eyes began bothering me, felt blurry all the time, was having alot of headaches. Found out I suddenly had a stigmatism that I never had before. I've had circulation problems all through my 20's. So fast forward....2 weeks after my shot in September of 2010, I began experiencing horrifying hair changes and I began bleeding. It was 'that time of the month' after that every single day through January of 2011. Yes, 4-5 months of bleeding every day!

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.